We use cookies to give you the best possible experience on our site. By continuing to use the site you agree to our use of cookies.
Close cookie message

Main Content Link

Calpol 6 Plus Fastmelts 12S

By law, we’re only permitted to sell you 2 of this item

£3.00(£0.25/each)

Add to basket

Product information

Description

Fastmelts Strawberry Flavour

Paracetamol

Calpol Six Plus® Fastmelts are strawberry flavoured tablets and will relieve pain and/or fever in many conditions including:
Cold and flu; Headache; Toothache; Post-immunisation fever; Earache; Sore throat; Other aches and pains

  • Effective pain & fever relief
  • Colour & sugar free
  • Melt in the mouth

Information

Ingredients:

Each Orodispersible Tablet contains 250mg Paracetamol, Also contains Aspartame (E951)

Storage:

  • This medicine does not require any special storage conditions.

Preparation and Usage:

They are most suitable for children from 6 to 12 years of age and are not recommended for children under 6 years old.

To remove a tablet, use fingernail to break the foil along the dotted line before pressing out the tablet. Calpol Six Plus® Fastmelts should be sucked gently until they melt on the tongue. There is no need to take with a glass of water as they quickly melt into a pleasant tasting paste that is easily swallowed. Alternatively the tablet can be dispersed in a teaspoon of water or milk.

For oral use only. Never give more medicine than shown in the table. Do not exceed the stated dose.

Child's Age: 6-9 years; How Much - Up to 4 times a day: 1 tablet
Child's Age: 9-12 years; How Much - Up to 4 times a day: 2 tablets
Child's Age: 12-16 years; How Much - Up to 4 times a day: 2-3 tablets
Child's Age: Adults and children over 16 years; How Much - Up to 4 times a day: 2-4 tablets
Do not give more than 4 doses in any 24 hour period.
Leave at least 4 hours between doses.
Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.

Recycling Info:

  • Recyclable Packing

Manufacturer Address:

McNeil Products Ltd,
SL6 3UG,
UK.

Return To:

McNeil Products Ltd,
SL6 3UG,
UK.

Safety Warning:

Keep out of the reach and sight of children.

If symptoms persist consult your doctor. As with all medicines, if your child is currently taking any other medicine consult your doctor or pharmacist before using this product. Please see leaflet.

Contains Paracetamol
Do not give this medicine with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well.

Lower Age Limit:

Advisory Years : 6

Upper Age Limit:

Advisory Years : 12

Using product information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2013

Reserve a slot for either home delivery or collection

Book a slot

Basket0 items

Basket Summary

Guide price About Guide Price

Clubcard points

MultiBuy Savings

Checkout button

View full basket
Checkout